MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC REDUCTION FORCEPS WITH POINTS NARROW-RATCHET 132MM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC REDUCTION FORCEPS WITH POINTS NARROW-RATCHET 132MM
Model Number 398.40
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, patient underwent an unknown procedure.The surgeon was using the clamp to reduce the fracture and the one end broke off.No fragments were generated.There was no surgical delay noted and the procedure was successfully completed.This report is for one (1) reduction forceps with points narrow-ratchet 132mm.This is report 1 of 1 for (b)(4).

Brand Name
REDUCTION FORCEPS WITH POINTS NARROW-RATCHET 132MM
Common Device Name
FORCEPS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
SYNTHES TUTTLINGEN
unter hasslen 5
tuttlingen 78532
GM   78532
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12770740
Report Number2939274-2021-06531
Device Sequence Number11549488
Product Code HTD
UDI-Device Identifier10886982201355
UDI-Public10886982201355
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number398.40
Device Catalogue Number398.40
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/13/2021
Supplement Date Received by Manufacturer12/10/2021
Initial Report FDA Received Date11/08/2021
Supplement Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown